# SDR UPS00833016

- Difficulty date: June 11, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 57055967
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 155 LONG 26R VERTICAL FLOORBEAM SUPPORT IS CRACKED.  REMOVED, FABRICATED AND REPLACED SUPPORT IAW DWG 5705596 AND SRM 51-1-20D.
